RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 5, Number 5  


A linear optimal control problem
V. G. Boltyanskii
783
A necessary and sufficient criterion, and the precise asymptotics of stability in the first approximation
R. È. Vinograd
800
The existence of a family of periodic solutions of a system of two second order differential equations
I. A. Pasynkova
814
On the question of the stability of quasiperiodic motions
A. S. Gurtovnik, Yu. I. Neimark
824
A generalization of Ljapunov's first theorem on stability to certain classes of differential equations in a Banach space
E. N. Gersht
833
The stability of the state of equilibrium of systems of differential equations
M. M. Khapaev
848
On the question of stability under constantly acting perturbations
N. G. Bulgakov
856
Integral equations with a discontinuous operator
N. V. Azbelev, R. K. Ragimkhanov, L. N. Fadeeva
862
The behavior of the integral surfaces of a homogeneous Pfaffian differential equation in the vicinity of singular rays
M. V. Kozhero
874
The existence and uniqueness of the solutions of differential equations with a retardation which depends on the solution and its derivative
L. A. Zhivotovskii
880
A certain problem with a small parameter
M. S. Nikol'skii
890
A partially characteristic mixed problem with Goursat initial conditions for linear equations with two-dimensional time
N. J. Yurchuk
898
Estimates of the $L_p$ norms of derivatives by a nonregular set of differential operators
G. G. Kazaryan
911
Some model equation systems of gas dynamics
Ya. I. Kanel'
922
Certain plane problems of electrostatics which are connected with the conformal mapping of circular quadrangles
È. D. Pergamentseva
935
The interdependence of harmonic functions of different dimensionality
Yu. A. Dement'ev
945

Short Communications
Necessary optimality conditions for a system of integral equations
R. Gabasov
952
Certain criteria for the stability of the transformation of a locally integrable signal by a transmission system
S. T. Zavalishchin
954
On a variant of the averaging method for systems of integro-differential equations
A. N. Filatov, L. I. Talipova
958
A solution of a certain problem in control theory
N. N. Petrov
962
Isochronism in the case of a focus
V. I. Chemodanov
964
Asymptotic formulae for the eigenvalues and eigenfunctions of a Sturm–Liouville type problem
S. S. Krickaya
967
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019